# SDR WX0A2013090571682

- Difficulty date: August 21, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 98903139301
- Condition: Inoperative
- Location: Defibulator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AED BATTERY LOW.  REPLACED AED BATTERY IAW MM 25-60-01, OPS TEST OK.
